Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing

 


Select Volume and Issue

Issues

Decomposing tensor products and exterior and symmetric squares

1Department of Mathematics, Allegheny College, Meadville, PA 16335, U.S.A.

Citation Information: Journal of Group Theory. Volume 14, Issue 1, Pages 59–82, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt.2010.059, September 2010

Publication History

Received:
2009-07-02
Revised:
2010-04-15
Published Online:
2010-09-09

Abstract

We describe a new algorithm for decomposing tensor products of indecomposable KG-modules into a direct sum of indecomposable KG-modules when K is a field of finite characteristic p and G a cyclic group of order q = pt. We use this algorithm to extend reciprocity results of Gow and Laffey relating the exterior and symmetric squares of indecomposable modules when p is odd.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Michael J. J. Barry
Communications in Algebra, 2015, Volume 43, Number 10, Page 4231
[2]
Frank Himstedt and Peter Symonds
Journal of Algebra, 2014, Volume 410, Page 393
[3]
Erik Darpö and Christopher C. Gill
Journal of Pure and Applied Algebra, 2014, Volume 218, Number 4, Page 760
[4]
Michael J. J. Barry
Archiv der Mathematik, 2011, Volume 97, Number 6, Page 503

Comments (0)

Please log in or register to comment.